# SDR DALA1403271821

- Difficulty date: September 11, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 52,497 hours, 9,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T514413
- Condition: Corroded
- Location: Bs 1540 Lbl 12
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 1540, LBL 12 CORRODED.  REPAIRED IAW ERA 529024-14.
